MathSciNet Relay Station
MathSciNet bibliographic data
MR2026763 (2004k:35392) 35R30 (35J25 78A25)
Brown, Russell M.; Torres, Rodolfo H. Uniqueness in the inverse conductivity problem for conductivities with $3/2$ derivatives in $L\sp p,\ p>2n$. J. Fourier Anal. Appl. 9 (2003), no. 6, 563–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement